Vijay Gupta
Vijay Gupta
Professor of Mathematics, NSUT (formerly, Netaji Subhas Institute of Technology)
Verified email at nsit.ac.in - Homepage
Title
Cited by
Cited by
Year
Applications of q-calculus in operator theory
A Aral, V Gupta, RP Agarwal
Springer, 2013
4342013
Convergence estimates in approximation theory
V Gupta, RP Agarwal
Springer, 2014
2182014
Some approximation properties of q-Durrmeyer operators
V Gupta
Applied Mathematics and Computation 197 (1), 172-178, 2008
1672008
A certain family of summation-integral type operators
HM Srivastava, V Gupta
Mathematical and Computer Modelling 37 (12-13), 1307-1315, 2003
1552003
The rate of convergence of q‐Durrmeyer operators for 0<q<1
V Gupta, W Heping
Mathematical methods in the Applied Sciences 31 (16), 1946-1955, 2008
1102008
Generalized q-Baskakov operators
A Aral, V Gupta
Mathematica Slovaca 61 (4), 619-634, 2011
1042011
On the Durrmeyer type modification of the q-Baskakov type operators
A Aral, V Gupta
Nonlinear Analysis: Theory, Methods & Applications 72 (3-4), 1171-1180, 2010
952010
Statistical approximation properties of q-Baskakov-Kantorovich operators
V Gupta, C Radu
Open Mathematics 7 (4), 809-818, 2009
952009
A note on modified Baskakov type operators
V Gupta
Approximation Theory and Its Applications 10 (3), 74-78, 1994
921994
The q-derivative and applications to q-Szász Mirakyan operators
A Aral, V Gupta
Calcolo 43 (3), 151-170, 2006
842006
On q-Baskakov type operators
A Aral, V Gupta
Demonstratio Mathematica 42 (1), 109-122, 2009
762009
Convergence of derivatives for certain mixed Szasz–Beta operators
V Gupta, MA Noor
Journal of mathematical analysis and applications 321 (1), 1-9, 2006
652006
On simultaneous approximation by modified Baskakov operators
RP Sinha, PN Agrawal, V Gupta
Bull. Soc. Math. Belg. Ser. B 43 (2), 217-231, 1991
651991
Rate of convergence for generalized Szász operators
T Acar, V Gupta, A Aral
Bulletin of Mathematical Sciences 1 (1), 99-113, 2011
632011
Convergence of the q analogue of Szász-Beta operators
V Gupta, A Aral
Applied Mathematics and Computation 216 (2), 374-380, 2010
612010
Convergence of q-Meyer-König-Zeller-Durrmeyer operators
NK Govil, V Gupta
Advanced Studies in Contemporary Mathematics 19 (1), 97-108, 2009
612009
Rate of convergence of Baskakov-Bézier type operators for locally bounded functions
XM Zeng, V Gupta
Computers & Mathematics with Applications 44 (10-11), 1445-1453, 2002
612002
SIMULTANEUOS APPROXIMATION BY BASKAKOV-SZÁSZ TYPE OPERATORS
V Gupta, GS Srivastava
Bulletin mathématique de la Société des Sciences Mathematiques de Roumanie …, 1993
601993
Rate of convergence for the modified Szász–Mirakyan operators on functions of bounded variation
V Gupta, RP Pant
Journal of Mathematical Analysis and Applications 233 (2), 476-483, 1999
581999
LUPAS-DURRMEYER OPERATORS BASED ON POLYA DISTRIBUTION
V GUPTA, TM RASSIAS
Banach Journal of Mathematical Analysis 8 (2), 146-155, 2014
562014
The system can't perform the operation now. Try again later.
Articles 1–20